# SDR USAA20090422SB064

- Difficulty date: April 20, 2009
- Submitted: April 22, 2009
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 189929
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM MCO, EN ROUTE TO CLT, CREW REPORTED THE NOSE LANDING GEAR RED AND GREEN LIGHTS REMAINED ILLUMINATED AFTER GEAR RETRACTION.  FLIGHT RETURNED TO FIELD AT MCO AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE S845 NOSE LANDING GEAR DOWN SENSOR PER TASK 32-61-51-004.  PERFORMED SATISFACTORY NOSE GEAR RETRACTION TEST PER TASK 32-61-00-725-001.  ALL INDICATIONS AND OPERATIONS NORMAL.
